# SDR ASOA20160829085A

- Difficulty date: August 29, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 28,907 hours, 27,879 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R3866321
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY HAS THREE CARGO TRACKS CORRODED.  REMOVED AND REPLACED THE CARGO TRACKS IAW AMM 53-00-49-000 / -400-801.
